Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 31, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 26, 2022, 5:10 PM MDT for Pueblo County, Colorado. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2022, 5:10 PM MDT (23:10 UTC)
- Expired
- Jul 26, 2022, 8:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 46 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 5:46 PM MDT | FLASH FLOOD | 1 Sse Pueblo West, CO | WATER WAS REPORTED FLOWING OVER THE ROAD UP TO 1 FOOT DEEP IN SPOTS ACROSS SOUTHEAST PUEBLO WEST. |
| Jul 26, 6:55 PM MDT | FLASH FLOOD | 3 Nnw Pueblo, CO | REPORTS OF STRANDED AND SUBMERGED CARS WITH STREETS CLOSED DUE TO HIGH WATER ON THE NORTHWEST SIDE OF PUEBLO NEAR PLATTEVILLE BLVD. |
| Jul 26, 7:26 PM MDT | FLOOD | 2 Ssw Pinon, CO | WATER IS COVERING THE ROAD ON PURCELL BLVD AT I25. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.2 hours before the alert went out and 343 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 109 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
959
WGUS55 KPUB 262310
FFWPUB
COC101-270215-
/O.NEW.KPUB.FF.W.0031.220726T2310Z-220727T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
510 PM MDT Tue Jul 26 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
North Central Pueblo County in southeastern Colorado...
* Until 815 PM MDT.
* At 510 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pueblo, Pueblo West, Salt Creek, Pueblo Reservoir and Blende.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3844 10479 3844 10445 3816 10456 3818 10483
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SR3 follow-up statements
557
WGUS75 KPUB 270020
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
620 PM MDT Tue Jul 26 2022
COC101-270215-
/O.CON.KPUB.FF.W.0031.000000T0000Z-220727T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
620 PM MDT Tue Jul 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR NORTH CENTRAL PUEBLO COUNTY...
At 620 PM MDT, Trained weather spotters reported flowing water over
many roads up to 1 foot deep across southeast Pueblo West.
Thunderstorms producing heavy rain continue across the warned area.
Between 3 and 4 inches of rain have fallen. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Pueblo, Pueblo West, Salt Creek, Pueblo Reservoir and Blende.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3844 10479 3844 10445 3816 10456 3818 10483
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SR659
WGUS75 KPUB 270125
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
725 PM MDT Tue Jul 26 2022
COC101-270215-
/O.CON.KPUB.FF.W.0031.000000T0000Z-220727T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
725 PM MDT Tue Jul 26 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT THIS
EVENING FOR NORTH CENTRAL PUEBLO COUNTY...
At 725 PM MDT, Trained weather spotters reported flowing water over
many roads up to 1 foot deep across southeast Pueblo West.
Additionally, there are reports of stranded and submerged cars with
streets closed due to high water on the northwest side of Pueblo
near Platteville Boulevard. Between 3 and 4 inches of rain have
fallen, though thunderstorms with heavy rain have ended at this
time. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Pueblo, Pueblo West, Salt Creek, Pueblo Reservoir and Blende.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3844 10479 3844 10445 3816 10456 3818 10483
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SR131 WGUS75 KPUB 270216 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 816 PM MDT Tue Jul 26 2022 COC101-270226- /O.EXP.KPUB.FF.W.0031.000000T0000Z-220727T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pueblo CO- 816 PM MDT Tue Jul 26 2022 ...FLASH FLOOD WARNING HAS EXPIRED FOR NORTH CENTRAL PUEBLO COUNTY... The heavy rain has ended, though periodically light to moderate showers remain possible. Flooding is still occurring across the warned area, with the Flash Flood Warning replaced with a Flood Warning. LAT...LON 3844 10479 3844 10445 3816 10456 3818 10483 $$ SR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:48 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 26, 3:48 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 348 PM MDT Tue Jul 26 2022 .SHORT TERM...(This evening through Wednesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Showers and thunderstorms, some strong, expected over the higher terrain and adjacent plains this evening. Main hazards will be penny to nickel sized hail and wind gusts up to 45 mph. 2) Potential for burn scar flooding this evening, especially for the Spring burn scar. 1) Another day of afternoon and evening showers and thunderstorms for Wednesday, mainly tied to the higher terrain and I-25 Corridor. Spring burn scar will again be under a flash flood threat. Currently...Temperatures have warmed into the 70s and 80s across the area this afternoon as of 1 PM, with dewpoints hanging in the 50s to around 60F. Plenty of available moisture and daytime insolation have once again sparked isolated convection over the higher elevations. Cells have been stationary or very slow-moving, but so far have not produced any localized flooding issues. Tonight and Tomorrow...Very similar set-up over the next 24 hours, with a broad area of upper high pressure over the southern and western US, while a stronger low pressure center begins dropping south into southern Canada and the Great Lakes. This high pressure covering Colorado has kept monsoon moisture in place across the Four Corners, while an east to southeast flow at the surface has kept llvl moisture socked in across the eastern plains which is evident with the persistent 50-60F dewpoints. Anywhere from 1500-2700 j/kg of CAPE is expected to remain across the eastern plains tonight and then again for Wed, which is another indicator of plenty of available fuel for convection. Forecast bulk shear for the area remains somewhat light, though there are 35 kts of shear predicted along the Palmer Divide and stretching across Kiowa County this evening, then again Wed aftn, so if storms were to become stronger or near severe these would be the most likely areas. Otherwise, with somewhat light flow aloft, convection that does develop is not expected to move very quickly, which leads into a flash flooding threat due to saturated ground in some areas and for area burn scars. Look for widespread showers and thunderstorms over the higher terrain, I-25 Corridor, Palmer Divide and Raton Meas east across Baca County this evening, with activity ending gradually by 2 or 3 AM. Area of concern for flash flooding will be the Spring burn scar. Activity fires back up tomorrow by 10 or 11 AM over the southern portions of the forecast area, with the focus once again being the mts and adjacent plains. Forecast QPF is higher for tomorrow, so there will be more of a concern for flash flooding for area burn scars with the Spring scar once again being highlighted. Plan on overnight low temps tonight in the 50s for the high valleys, and upper 50s to mid 60s for the plains. Tomorrow the mercury is forecast to warm into the 70s to lower 80s for the high valleys, and 80s to lower 90s for the plains. Moore .LONG TERM...(Wednesday night through Tuesday) Issued at 348 PM MDT Tue Jul 26 2022 Key messages: 1) Cooler with widespread showers and thunderstorms Thursday and Friday. 2) Potential for heavy rainfall and flash flooding, especially Thursday and Friday. 3) Warmer and drier across the plains late weekend into early next week, with continued daily chances of diurnal storms across the higher terrain. Wednesday night-Friday night...Diffuse flow aloft remains progged across the region through the day on Friday, as upper level high pressure across the southern plains slowly re-establishes across the Desert Southwest and Great Basin region, while short waves translate around the long wave trough and upper low in place across Upper Midwest and Upper Great Lakes. Models continue to indicate monsoonal moisture plume to remain in place across the Desert SW into the Rockies, with continued minor disturbances moving through the Rockies, helping to support convective development. Latest models also support short wave energy digging down the Upper Midwest trough, sending a front across the eastern Plains Wednesday night, leading to possible storms along the passing boundary Wednesday night/Thursday morning, as well and increasing low level moisture across the southeast plains through the day on Thursday within developing easterly upslope flow behind the front. With said ample moisture in place, along with uvv associated with the embedded disturbances, weak waa and low level upslope flow across the plains, model data supports widespread shower and thunderstorm activity across all of south central and southeast Colorado Thursday and Thursday night. With the weak flow aloft and expected slow movement and possible training of storms, there will be an increased potential of heavy rainfall and flash flooding, not only on area burn scars, but across much of south central and southeast Colorado. Where the heaviest rain will fall remains in question with model qpf of 1 to 2 inches remain progged across the area through this timeframe, however EPS and GEFS ensemble probability of precipitation over 2 inches is greatest along and south of the Highway 50 Corridor on Thursday. A similar setup remains in store across the region on Friday, with moisture and embedded waves moving through the Rockies. Again, where the heaviest precipitation sets up will depend on mesoscale features, and have continued to stay the course with the broadbrush high end NBM pops areawide. As for temperatures, upslope flow behind the front and expected precipitation, temperatures on Thursday and Friday look to be well below seasonal averages, especially across the plains with highs only in the 70s and 80s, and mainly 50s and 60s expected across the higher terrain. Saturday-Monday...Latest models also remain consistent in a drier and warmer pattern change in the offing, especially across the eastern plains, as the upper high re-establishing across the Great Basin develops drier northerly flow aloft across the Rockies. This will lead to a gradual drying and warming trend areawide, though will be most pronounced across the plains, as daily chances of afternoon showers and storms remain expected over and near the higher terrain. Temperatures look be warm back to at to slightly above seasonal levels into early next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 348 PM MDT Tue Jul 26 2022 Expecting mostly VFR conditions at all stations, KALS, KCOS and KPUB, but cigs could lower in the vicinity of possible showers or thunderstorms between 19Z and 00Z Wednesday afternoon at KALS, around 22Z Wednesday afternoon at KCOS and KPUB. Winds at all TAF stations will start out gusty, out of the southwest at KALS and out of the northeast at KCOS and KPUB due to outflow from diminishing thunderstorms just after 00Z this afternoon. Afterward, winds will be mostly light, except for gusty winds out of the southwest at KALS in vicinity of the 19Z Wednesday afternoon showers or thunderstorms, and out of the southeast in the vicinity of the 22Z Wednesday afternoon showers or thunderstorms at KCOS and KPUB. -Riser && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...MW AVIATION...RISER/MOORE
Hazardous weather outlook, Jul 26, 12:29 PM MDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1229 PM MDT Tue Jul 26 2022 COZ058>089-093>099-271300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1229 PM MDT Tue Jul 26 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected this afternoon and evening. The biggest concern will be flash flooding over the Spring burn scar beginning this afternoon and lasting through around 9pm. An isolated stronger storm is possible over the Palmer Divide and the Raton Mesa, with the main hazards being wind gusts from 30 to 45 MPH, hail the size of pennies and nickels, lightning, and locally heavy rain. Showers and thunderstorms are possible over the mountains and mountain valleys as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered showers and thunderstorms will be possible Wednesday afternoon and evening. The main risks with thunderstorms will be heavy rainfall capable of producing flash flooding, along with dangerous cloud-to-ground lightning. A couple of storms could produce wind gusts of 50 to 60 mph and small hail across the southeast plains. The unsettled pattern will continue through Saturday, with scattered to numerous showers and thunderstorms each day, especially for the mountains. The risk for flash flooding will be elevated each day, especially for the burn scars and urbanized areas. A couple of strong storms will be possible at times. The highest risk for flash flooding will occur on Thursday and Friday. On Sunday, afternoon and evening thunderstorms should be more isolated and confined to the mountains, with only a few thunderstorms possible along the I-25 corridor and over the San Luis Valley. On Monday, afternoon and evening thunderstorms will be even more isolated and mainly over the central mountains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 27/23
In the hours before
Special weather statement, Jul 26, 3:10 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Pueblo CO
310 PM MDT Tue Jul 26 2022
COZ098-099-262145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
310 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of south central
Prowers and northeastern Baca Counties through 345 PM MDT...
At 310 PM MDT, Doppler radar was tracking a strong thunderstorm near
Two Buttes, or 10 miles northeast of Springfield, moving east at 15
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Two Buttes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3741 10258 3758 10267 3773 10232 3744 10217
TIME...MOT...LOC 2110Z 247DEG 13KT 3753 10252
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOORESpecial weather statement, Jul 26, 3:11 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
311 PM MDT Tue Jul 26 2022
COZ069-262145-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
311 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of south central
Saguache County through 345 PM MDT...
At 311 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Moffat, or 29 miles southwest of Hayden Pass Burn
Scar, moving south at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central
Saguache County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3799 10616 3802 10592 3787 10583 3781 10616
TIME...MOT...LOC 2111Z 341DEG 5KT 3793 10603
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MOORESpecial weather statement, Jul 26, 3:50 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
350 PM MDT Tue Jul 26 2022
COZ079-083-086-262215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
350 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of southeastern
Fremont, northeastern Custer and western Pueblo Counties through 415
PM MDT...
At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Florence, or 9 miles north of Junkins Burn Scar,
moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern
Fremont, northeastern Custer and western Pueblo Counties, including
the following locations... Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3835 10524 3835 10503 3817 10494 3815 10523
TIME...MOT...LOC 2150Z 333DEG 8KT 3827 10513
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MOORESpecial weather statement, Jul 26, 3:52 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
352 PM MDT Tue Jul 26 2022
COZ069-262215-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
352 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of south central
Saguache County through 415 PM MDT...
At 351 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Moffat, or 29 miles south of Hayden Pass Burn Scar,
moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central
Saguache County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3785 10607 3798 10603 3797 10581 3779 10586
TIME...MOT...LOC 2151Z 282DEG 6KT 3790 10596
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MOORESpecial weather statement, Jul 26, 4:28 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
428 PM MDT Tue Jul 26 2022
COZ069-070-072-073-262300-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
428 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of northeastern
Alamosa, western Huerfano and southeastern Saguache Counties through
500 PM MDT...
At 428 PM MDT, Doppler radar was tracking a strong thunderstorm near
San Luis Lake, or 19 miles northeast of Alamosa, moving southeast at
15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hooper, San Luis Lake and Great Sand Dunes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3782 10596 3788 10571 3766 10547 3754 10582
TIME...MOT...LOC 2228Z 328DEG 15KT 3772 10571
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jul 26, 4:40 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
440 PM MDT Tue Jul 26 2022
COZ086-262315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
440 PM MDT Tue Jul 26 2022
...A strong thunderstorm will impact portions of north central Pueblo
County through 515 PM MDT...
At 440 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo West, or near Pueblo. This storm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek and Blende.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3841 10454 3818 10447 3818 10474 3836 10478
TIME...MOT...LOC 2240Z 071DEG 4KT 3833 10470
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MG/SRThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 25, 6:15 PM MDT | Special Weather Statement | PUB | Costilla | 45 min |
| Jul 25, 6:31 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 25, 8:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 25, 8:32 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 108 min |
| Jul 26, 11:32 AM MDT | Special Weather Statement | PUB | Saguache | 43 min |
| Jul 26, 1:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 26, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 26, 3:11 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Jul 26, 3:50 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Jul 26, 3:52 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jul 26, 4:28 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 26, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 26, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 26, 5:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jul 26, 5:20 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 26, 5:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 26, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 26, 5:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Jul 26, 5:38 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 26, 5:53 PM MDT | Flash Flood Warning | PUB | Costilla | 3 hr |
| Jul 26, 5:59 PM MDT | Special Weather Statement | PUB | El Paso | 61 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.